# SDR CA130412007

- Difficulty date: April 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-28RT-201T
- Aircraft time: 1,859 hours
- Engine: Cont TSIO360FB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: PHCC3YF1RF
- Condition: Damaged
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON DISASEMBLY OF THE PROPELLER THE PRELOAD SHELVES SHOWED EVIDENCE OF PREVIOUS SEVERE PROPELLER IMPACT DAMAGE.  ACCORDING TO PROPELLER MANUAL 202A THERE IS NO DAMAGE ALLOWED IN THIS AREA.  THE CYLINDER CONTAINED IMPROPER REPAIRS TO THE SCREW HOLES.  IT WAS ALSO NOTED THAT THE MOUNTING STUDS WERE STUDS. THIS PROPELLER WAS LAST O/H BY PROPELLER CENTER.
